Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Berry-Esseen bounds of summability transforms
HTML articles powered by AMS MathViewer

by J. A. Fridy, R. A. Goonatilake and M. K. Khan PDF
Proc. Amer. Math. Soc. 132 (2004), 273-282 Request permission

Abstract:

Let $Y_{n,k}$, $k=0, 1,2, \cdots$, $n\geq 1$, be a collection of random variables, where for each $n$, $Y_{n,k}$, $k = 0,1,2,\cdots$, are independent. Let $A=[p_{n,k}]$ be a regular summability method. We provide some rates of convergence (Berry-Esseen type bounds) for the weak convergence of summability transform $(AY)$. We show that when $A=[p_{n,k} ]$ is the classical Cesáro summability method, the rate of convergence of the resulting central limit theorem is best possible among all regular triangular summability methods with rows adding up to one. We further provide some summability results concerning $\ell ^2$-negligibility. An application of these results characterizes the rate of convergence of Schnabl operators while approximating Lipschitz continuous functions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60F05, 41A36, 40C05
  • Retrieve articles in all journals with MSC (2000): 60F05, 41A36, 40C05
Additional Information
  • J. A. Fridy
  • Affiliation: Department of Mathematical Sciences, Kent State University, Kent, Ohio 44242
  • Email: fridy@math.kent.edu
  • R. A. Goonatilake
  • Affiliation: Department of Mathematics, Texas A&M International University, Laredo, Texas 78041
  • Email: harag@tamiu.edu
  • M. K. Khan
  • Affiliation: Department of Mathematical Sciences, Kent State University, Kent, Ohio 44242
  • Email: kazim@math.kent.edu
  • Received by editor(s): August 3, 2001
  • Received by editor(s) in revised form: August 22, 2002
  • Published electronically: April 24, 2003
  • Communicated by: Claudia M. Neuhauser
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 273-282
  • MSC (2000): Primary 60F05; Secondary 41A36, 40C05
  • DOI: https://doi.org/10.1090/S0002-9939-03-06987-9
  • MathSciNet review: 2021271